MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TERMITE FORCEPS 90MM

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TERMITE FORCEPS 90MM
Model Number 398.95
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is a j&j sales representative.The subject device is received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that, the forceps was broke.No patient consequences.This report is for one (1) termite forceps 90mm.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: part number: 398.95.Lot number: t129899.Manufacturing site: tuttlingen.Release to warehouse date: june 21, 2016.A review of the device history records was performed for the finished device lot number, and no non-conformances were identified.The raw material certificate was reviewed and the used material was according to the specification of the device.Visual inspection: the termite forceps 90mm (p/n: 398.95, lot #: t129899) was returned and received at us customer quality (cq).Upon visual inspection, the secure laser etch was broke due to which the pivoting screw was disassembled.The broken components were not returned.No other issues were identified.Device failure/defect identified? yes.Dimensional inspection: complaint relevant dimensional inspection cannot be performed due to the post manufacturing damage / device geometry.Document/specification review: the following documents were reviewed: termite forceps, length 90mm: current and manufactured revisions.No design issues or discrepancies were identified.Complaint confirmed? yes.Investigation conclusion the complaint condition was confirmed for the returned devices.No definitive root cause could be determined based on the provided information.No new, unique or different patient harms were identified as a result of this evaluation.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TERMITE FORCEPS 90MM
Common Device Name
FORCEPS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11941041
Report Number2939274-2021-02776
Device Sequence Number14532706
Product Code HTD
UDI-Device Identifier10886982202000
UDI-Public(01)10886982202000
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number398.95
Device Catalogue Number398.95
Device Lot NumberT129899
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2021
Initial Date Received by Manufacturer 05/10/2021
Supplement Date Received by Manufacturer06/16/2021
Initial Report FDA Received Date06/04/2021
Supplement Report FDA Received Date07/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1